Lufenuron can accumulate in the gut for weeks after you take it. Would you want to be stuck with possible bad side effects of the overload of lufenuron for up to weeks after you take it or would you rather experiment with a very small dosage so your not stuck with as bad of side effects for weeks after taking it. Everyone's immune response can be different. Your really testing out your immune response is what your doing. Lufenuron is not like other substances where you just take it and its out of your system in a day or two. I had bad symptoms for over 2 weeks after I took my initial course of lufenuron...anxiety,head fog, maybe excess mucus production in the gut(evident through the tube during my colonics). The point is-- some people's immune response may be more sensitive than others.
More and more I think about it seems like lufenuron is for people to get over the "hump" with their candida. I went back and looked at all the testimonies on cure zone with lufenuron and most of them did not have success with lufenuron and some did. Type in lufenuron in the search engine and check it out. Tony Orlando who had good success with it told me he had bad side effects with Lufenuron but said he was able to do the full course because he was not working at the time. He told me he would have had trouble doing the full course and working at the same time. I looked back at my inbox and he described his side effects as being "harsh", having headaches/brain fog and feeling toxic. He described it as being similiar to the side effects of pharmaceuticals.
Just think twice if your going to do a full course and work at the same time!